MAUDE Adverse Event Report: SUMMIT MEDICAL PRODUCTS INC FRNAMBIT CASSETTE FILTER SPIKE

SUMMIT MEDICAL PRODUCTS INC FRNAMBIT CASSETTE FILTER SPIKE
Model Number 220140
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
The distributor stated while prepping the cassette tubing line, foreign material was noticed in the downstream area, by the luer.This was noticed prior to being used on a patient.Also, another cassette still in a sealed pouch appeared to have the same foreign material in the tube-set.

Brand Name
FRNAMBIT CASSETTE FILTER SPIKE
Common Device Name
AMBIT CASSETTE FILTER SPIKE
Manufacturer (Section D)
SUMMIT MEDICAL PRODUCTS INC
504 west 8360 south
sandy UT 84070
MDR Report Key8896556
Report Number1722214-2019-00001
Device Sequence Number329340
Product Code FRN
UDI-Device Identifier00857595005046
UDI-Public00857595005046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2021
Device Model Number220140
Device Catalogue Number220140
Device Lot NumberD825302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1